Asymptotic optimality of the Westfall–Young permutation procedure for multiple testing under dependence

Buhlmann, Peter, Buehlmann, Peter, Meinshausen, Nicolai, Maathuis, Marloes H., Bühlmann, Peter . The Annals of Statistics 2011. 39 (6) :3369-3391

Locate this article in:

Bibtex

@article{CIS-260755,
  Author = {Buhlmann, Peter and Buehlmann, Peter and Meinshausen, Nicolai and Maathuis, Marloes H. and Bühlmann, Peter},
  Title = {Asymptotic optimality of the Westfall–Young permutation procedure for multiple testing under dependence},
  Journal = {The Annals of Statistics},
  Volume = {39},
  Number = {6},
  Year = {2011},
  Pages = {3369--3391},
  Keywords = {Quantum statistics, Bayesian discrimination, density operators, exponential error rate, quantum Chernoff bound, Holevo–Helstrom tests, Asymptotic optimality, sparsity, Permutations, Multiple testing under dependence, Familywise error rate, high-dimensional inference, Westfall–Young procedure, rank-based nonparametric tests}
}

Similar articles